# SDR DALA2019102806219

- Difficulty date: October 6, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,352 hours, 23,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY PASSENGER CREW DOOR 831 DAMPER OPERATION AT FWD GALLEY AREA. REPLACED DOOR DAMPER OF PASSENGER/CREW DOOR 831 AS PER A320 FAM AMM 52-11-14-400-001-B STEPS 3C,4A,4B AND 4D THRU 4.G PRESSURE REGULATOR P/N:8700-2500-580 S/N:AE-36189.
